# SDR 2023FA0000840

- Difficulty date: December 10, 2023
- Submitted: December 19, 2023
- Operation: General aviation
- Aircraft: N2542W
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8613001
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: 36742014
- Part serial: NA
- Condition: Broken
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT N2542W WAS COMING IN FOR LANDING AT KSUS ON 10 DECEMBER 2023. PIC SELECTED LANDING GEAR HANDLE TO EXTEND POSITION. RIGHT MAIN AND NOSE GEAR DOWN AND LOCK INDICATION ILLUMINATED LEFT MAIN DID NOT. AFTER A FEW PLANE SLIDES AND LEFT MAIN GEAR LIGHT STILL NOT ILLUMINATED, A TOWER FLY BY WAS COMPLETED TO VERIFY GEAR EXTENDED. PIC LANDED AIRCRAFT WITHOUT INCIDENT. MECHANICS INSPECTED LEFT LANDING GEAR AND FOUND DOWN LOCK SWITCH ARM OFF OF THE CAM AND THE TOP OF THE SWITCH WITH THE CONTACT ARM WAS LOOSE. MECHANICS REMOVED AND REPLACED SWITCH PN: 36742-014 REFERENCING PIPER MAINTENANCE MANUAL PA-32R-301, CHAPTER 32-60-00. CYCLED GEAR SYSTEM ON GROUND 3 COMPLETE CYCLED WITH NO DEFECTS NOTED.
